# SDR DALA202008242846

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED AT FR 20 AND -Y765 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE (SEAT TRACK) LOC AT FR 12 TO FR24 -Y765 IN PASSENGER CABIN ASPER A319 SRM 51-72-11, 51-42-11 AND DRAWING #D53112812 RELEASE DATE 08-JUN-97 ISSUE E
